# SDR CA000128001

- Difficulty date: January 11, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 29,414 hours
- Engine: Lyc ALF502R5
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16126
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(CAN) DAMAGED O-RING ON THE GREEN SYSTEM HIGH PRESSURE FILL MANIFOLD LED TO A LOSS OF ALL SYSTEM FLUID. PART REPLACED.
